Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Developed itchy, brown circle of discoloured skin on stomach. Looks like bruise. Worrisome

I have developed a brown circle of thick discolored skin on my stomach . I actually have 2 now. They are slightly raised (kinda lumped up feeling) and look like a bruise that is going away. With brown, purple, yellow and white colors all within the ovals. They feel itchy and dry at times but for the most part no real issues with it. I am a 30 yr old mother to 3 young kids. No health issues other than low iron.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi annular itchy patches over the stomach which are brown color can be tinea cruris.or can be caused by superficial dermatophyte can be cured by atarax 25 mg at night.terbinafine 250 mg at the morning and application of terbinafine ointment can cure the condition.if no response within 15 days cure it with steriod creams
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor